# SDR CA110822003

- Difficulty date: August 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,700 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CABIN CREW REPORTED A BURNING ODOR IN THE AFT GALLEY.  CIRCUIT BREAKER WAS PULLED.  CSR REPORTED BURNING ODOR COMING FROM AFT GALLEY COFFEE MAKERS.  SMELL DISSIPATED AFTER UNITS SHUTOFF.  ALL GALLEY CBS PULLED PRECAUTIONARY.  ODOR WAS EITHER PLASTIC OR ELECTRICAL (PASSENGER CONVENIENCE ITEM(S)  PERFORMED OPS TEST OF BOTH AFT COFFEMAKERS AND AFT OVEN FOR APPROX .5 HR.  ALL UNITS ACHIEVED MAX OPS TEMPS - NO FAULTS NOTED - NO ODOR NOTED.  SYS OPS NORMAL OTHER AFT COFFEMAKER AND AFT OVEN OK FOR SERVICE.
